# SDR IPXA2020062256788

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,746 hours, 19,181 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC199114
- Condition: Migrated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT O/B FLAP O/B HINGE I/B BUSHING IS MIGRATED.  REPAIRED RT O/B FLAP O/B HINGE I/B BUSHING LUG BORE IAW CMM 57-52-04. (MINOR)
